Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

On treatment for bacterial infection in the abdominal wound that is taking long time to heal, episode of fainting, high blood sugar level. Cause?

I have an open abdoman wound which is being treated by packing, also on my 3rd course of antibiotics for a bacterial infection in the wound, the wound is taking quite a while to heal ( so far treatment has been on going for nearly 4 months). It is constantly bleeding and today while out shopping I fainted, paramedics were called and my sugar level was 14.8, was told this was high. I was adviced to go to a&e but all I wanted to do was go home and rest. What is happening why so long to heal and why is my sugar levels high? (normally I am within a healthy range and this was tested recently). Thank you Frances
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
hi love to guide you that
you should control your sugar during treatment
take swab for c/s after every 2weeks
take antibiotics after confermation of c/s indicated antibiotics
daily dresssing twice
dr muhammad akbar
Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor